IEEE - Institute of Electrical and Electronics Engineers, Inc. - Iterative algorithms for state estimation of jump Markov linear systems

Author(s): A. Doucet ; C. Andrieu
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2001
Volume: 49
Page Count: 12
Page(s): 1,216 - 1,227
ISSN (Paper): 1053-587X
ISSN (Online): 1941-0476
DOI: 10.1109/78.923304
Regular:

Jump Markov linear systems (JMLSs) are linear systems whose parameters evolve with time according to a finite state Markov chain. Given a set of observations, our aim is to estimate the states of... View More

Advertisement